# SDR UPS96820608

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, RT INB AILERON, INB AILERON ATTACH HINGE, INB SET OF HOLES 2 HAVE CRACK INDICATIONS.  INB HOLES ALL LAYERS CRACKED, 1ST 3 LAYERS INDICATIONS ON INB SIDE, AFT LAYER OUTB SIDE.  OUTB HOLE FIRST 2 LAYERS HAVE CRACK INDICATIONS INB SIDE OF HOLE.  OUTB SET OF HOLES, NO CRACKS NOTED.  REPAIRED RT I/B AILERON HINGE ATTACH FITTING, I/B SET OF HOLES ON LOWER SPAR IAW REO-02070.  TORQUED 6 AILERON STUD MOUNT BOLTS IAW DC8 SRM 51-3-1.  INSTALLED WEB IAW DC8 SRM 51-3-6, 51-1-20D.
